# SDR SWI2024F00053

- Difficulty date: November 12, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND UPPER LINTEL CRACKED AT FS.280.00 (FLAGGED).   (C-CHECK RO 1/24/2024)   REMOVED AND REPLACED ALL CRACKED PARTS WITH FABRICATED NEW ONES. REF: CRJ-200 SRM 51-42-21, DWG-600-31057 REV-P, CMS6144. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
